# SDR ASAA2014051207789

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 1,997 hours, 635 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT ON.  ACFT GROUNDED.  FOUND FAULT LOW OIL QUANTITY ON CDU.  CHECKED APU AND SHUTDOWN.  FAULT CLEARED APU SHOWED FULL.  DID GVI ACCOMPLISHED APU STARTING AND OPERATION IAW AMM 49-11-00.  OPS CHECK GOOD.  NO DEFECTS NOTED.
